BÀI BÁO KHOA HỌC


Nguyen Van Dung (1), Vo Thi Le Hang (2), "Remarks on partial b-metric spaces and fixed point theorems" , Matematicki Vesnik (ISSN:0025-5165) , Vol 69 (Issue: 4) , 2017 , xx
N. V. Dũng (1), S. Sedghi (2), "Fixed point theorems on S-metric spaces" , Matematicki Vesnik (ISSN:0025-5165) , Vol 66 (Issue: ) , 2014 , 00
N. V. Dũng (1), "On sequence-covering Л-s-images of locally separable metric spaces." , Matematicki Vesnik (ISSN:0025-5165) , Vol 2 (Issue: 61) , 2009 , 00

QUAN TÂM NHIỀU